# SDR DALA2019100435718

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 59,463 hours, 19,307 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 5810 - PRES - AT FL350 LT ENG BLEED MESSAGE FOLLOWED BY RIGHT PACK OFF. BEGAN EMERGENCY DESCENT AND DECLARED AN EMERGENCY. PERFORMED QRH PROCEDURES RE-ESTABLISHED LT ENG BLEED AND R PACK IN STBY.   REPLACED RT ENG 450 DEGREE OVER TEMP SENSOR, REPLACED RT FAN AIR TEMP SENSOR, REPLACED LT ENG 450 DEGREE OVER TEMP LIMIT SENSOR AND REPLACED LT ENG FAN AIR TEMP SENSOR REF B757 AMM 36-11. PERFORMED CK PER WC.
